# SDR DALA2015081604987

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 1212 BETWEEN LONGERONS 24 - 25L .  FRAME ANGLE WAS REPAIRED IAW SRM 53-03D, FIG. 3.
